Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2008, Article ID 846282, 27 pages
http://dx.doi.org/10.1155/2008/846282
Research Article

Reduction of Boundary Value Problem to Possio Integral Equation in Theoretical Aeroelasticity

1Electrical Engineering Department, University of California, Los Angeles, CA 90095, USA
2Department of Mathematics and Statistics, University of New Hampshire, Durham, NH 03824, USA

Received 9 January 2008; Accepted 25 May 2008

Academic Editor: Bernard Geurts

Copyright © 2008 A. V. Balakrishnan and M. A. Shubov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. V. Balakrishnan and M. A. Shubov, “Reduction of Boundary Value Problem to Possio Integral Equation in Theoretical Aeroelasticity,” Journal of Applied Mathematics, vol. 2008, Article ID 846282, 27 pages, 2008. https://doi.org/10.1155/2008/846282.